# SDR AALA202303029418

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Part number: D5757030501500
- Part serial: 03350
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Part time: 38,139 hours, 20,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE FLAP INTERCONNECTING STRUT. MAINTENANCE REPLACED INTERCONNECTING STRUT PER TASK CARD 26C67057001.
